Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A strong law for $ B$-valued arrays

Authors: De Li Li, M. Bhaskara Rao and R. J. Tomkins
Journal: Proc. Amer. Math. Soc. 123 (1995), 3205-3212
MSC: Primary 60B12; Secondary 60F15
MathSciNet review: 1291783
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (B,\left\Vert \bullet \right\Vert)$ be a real separable Banach space and $ \{ {X_{n,k}};n \geq 1,1 \leq k \leq n\} $ a triangular array of iid B-valued random variables. Set $ S(n) = \sum\nolimits_{k = 1}^n {{X_{n,k}},n \geq 1} $, and $ {\operatorname{Log}}\,t = \log \max \{ e,t\} ,t \in \Re $. In this paper, we characterize the limit behavior of $ S(n)/\sqrt {2n\,{\operatorname{Log}}\,n} ,n \geq 1$. As an application of our result, we resolve an open problem posed by Hu and Weber (1992). The case of row-wise independent arrays is also dealt with.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B12, 60F15

Retrieve articles in all journals with MSC: 60B12, 60F15

Additional Information

Keywords: Almost sure limit, Banach space, cluster set, the Law of the Iterated Logarithm, Strong Law of Large Numbers
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society